# SDR SWAA2022123075927

- Difficulty date: November 27, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N8515X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36943
- Aircraft time: 20,215 hours, 9,639 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB FWD SPAR UPPER SLIDER SEAL CRACKED<[01] REMOVED AND REPLACED L/H FWD UPPER SLIDER SEAL IAW AMM 53-31-31;[02] INSPECTED WORK PERFORMED
